# SDR CALA2017082502896

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 62,486 hours, 25,894 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT ROWS 12A AND 23A. R & R THE CONNECTORS AT SEATS 12A AND 23A. OPS CHECKED GOOD.
